Analytic tableaux and model elimination

Coldwell-Neilson, J. and Wrightson, G. 1998, Analytic tableaux and model elimination, Journal of research and practice in information technology, vol. 30, no. 1, pp. 1-9.

Attached Files
Name Description MIMEType Size Downloads

Title Analytic tableaux and model elimination
Author(s) Coldwell-Neilson, J.ORCID iD for Coldwell-Neilson, J.
Wrightson, G.
Journal name Journal of research and practice in information technology
Volume number 30
Issue number 1
Start page 1
End page 9
Total pages 9
Publisher Australian Computer Society
Place of publication Sydney, N.S.W.
Publication date 1998-02
ISSN 1443-458X
Keyword(s) Science & Technology
Computer Science, Hardware & Architecture
Computer Science
analytic tableaux
model elimination
theorem proving
lemma production
Language eng
Field of Research 080199 Artificial Intelligence and Image Processing not elsewhere classified
08 Information And Computing Sciences
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©[1998, Australian Computer Society]
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 22 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 04 Sep 2015, 15:09:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact